# SDR DALA2024111210883

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 18,483 hours, 8,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3055, 1L & 1R EMERGENCY LIGHT FLASH ON & OFF DURING T/O ROLL. CORRECTIVE ACTION: REPLACED RELAY 8WL PER IPC 33-51-88-02. GOT CLASS 3 EPSU MSG WHEN BITE TEST ON EPSU PER A321 AMM 33-51. FOUND LOW BAT FAULT. REPLACED 10W EPSU BAT PER A321 AMM 33-51. (LP 6355225)
